Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

High dosage lamictal derealization

Posted by n_shrimpie on May 7, 2012, at 16:19:03

Has anyone ever experienced derealization on lamictal dosages over 200mg? I've been on various dosages of lamictal exceeding 200mg over the past year but the hellish derealization and cognitive fog hasn't abated. Oddly enough, the only time I get any relief from the derealization and fog is after a night of drinking. I started the 6 mg Ensam patch 3 weeks ago and reduced my lamictal dosage to 200mg,and I've felt very brief blips of relief from the cognitive fog and derealization, but today it's back. It seems that when i don't take the lamictal for a day, then i restart it, it works for a few hours and i feel clear headed and happy, but my brain quickly becomes desensitized to it and builds up a tolerance within a day and then I'm back to a depressed zombie. I've tried every SSRI under the sun, to no avail. Nardil helped, but the weight gain, insomnia and daytime lethargy were difficult to cope with. I added lamictal to it, and on my very first trial felt more clear headed and normal then i ever have in my life and the carb cravings decreased, and my sleep normalized for about 3 mos, but then i kept having to increase the dosage to experience the same effect, and that's when the cognitive/derealization issues developed. I know this is confusing, but any advice at all would be appreciated.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:n_shrimpie thread:1017357
URL: http://www.dr-bob.org/babble/20120425/msgs/1017357.html